# SDR RAIA00707038

- Difficulty date: July 21, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 17,748 hours, 17,054 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Hose
- Condition: Loose
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3532 - STL - NR 1 PACK CAUSING BURNING SMELL WITH SMOKE IN THE COCKPIT.  MAINTENANCE INSPECTED THE NR 1 PACK SYSTEM AND FOUND THE WATER SEPARATOR HOSE LOOSE AND LEAKING.  RE-SECURED HOSE, PERFORMED OPS CHECK OF THE BLEED SYSTEM WITH FURTHER DEFECTS NOTED.
